# SDR FDEA201409102550

- Difficulty date: September 10, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327060900200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 241AJ CRACKED.  FABRICATED NEW PANEL ON T14 1088974 IAW DWG SR2 25-005 REV K CLASSIFIED AS MAJOR CAT A REPAIR.
